MathSciNet Relay Station
MathSciNet bibliographic data
MR780733 55Q40
Cohen, F. R. Two-primary analogues of Selick's theorem and the Kahn-Priddy theorem for the $3$-sphere. Topology 23 (1984), no. 4, 401–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement